FREE DELIVERY ON ORDERS OVER $50

Mucinex Sinus-Max Clear & Cool Severe Congestion Relief, 6 OZ

$15.99

-6 OZ

Details
See all Mucinex products >
Mucinex Sinus-Max Clear & Cool Severe Congestion Relief, 6 OZ
6 OZ, .1 lbs. Item # 416719
HSA/FSA Eligible

Acetaminophen Pain reliever Guaifenesin Expectorant Phenylephrine HCI Nasal decongestant
Clears Sinus Congestion
Relieves Nasal & Chest Congestion
Thins & Loosens Mucus
For Ages 12+
Health Hygiene Home
Maximum Strength*
Relives Headache
Ingredients
Active Ingredients (in each 20mL)…Purposes Acetaminophen 650mg…Pain Reliever Guaifenesin 400mg…Expectorant Phenylephrine HCI 10mg…Nasal Decongestant Inactive Ingredients Anhydrous Citric Acid, D&C Yellow No. 10, Edetate Disodium, FD&C Blue No. 1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum
Directions
Delsym Cough+ Sore Throat: Adults and children 12 years of age and over: 20 mL in dosing cup provided every 4 hours Children under 12 years of age: Do not use

Warnings
Tamper evident: Do not use if neckband on bottle cap is broken or missing. Warnings Liver warning: This product contains acetaminophen. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

PRESCRIPTIONS
SPECIALTY PHARMACY
SERVICE & CARE
OVER THE COUNTER
SUPPLEMENTS
SKINCARE
PERSONAL CARE
RESOURCES

Get started with Local Health

Skip to content